# SDR SWAA2022021138393

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'ZEE' FWD CARGO SIDEWALL FLOOR SUPPORT CHANNEL CORRODED BETWEEN FR 500A-500F LBL 21 / REMOVED DAMAGED ZEE CHANNEL FROM FWD CARGO BAY BETWEEN FR 500A-500F AND INSTALLED NEW SECTION ITEM # BAC1496-444 # 7075T6 P.O. # 650348/3 IAW SRM 53-00-53-2R-5 REPAIR 5 AND DWG # 143A7500 80644U 04/25/18 SPLICES LOCATED AT STA 500A+9 AND 500E+14" LBL 21 SRM 51-40-02-0G-0 FOR FASTENER INSTALLATION IN ZEE CHANNEL 80644U 04/25/18"
